# SDR 2014FA0000632

- Difficulty date: October 24, 2014
- Submitted: October 24, 2014
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PO201101
- Part serial: B79460
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDIVIDUAL FLOTATION DEVICE FAILED MFG RECOMMENDED CELL PSI TEST.
